MathSciNet Relay Station
MathSciNet bibliographic data
MR1944175 (2003j:17027) 17B56 (17B10 17B50 20G30 20J06)
Polo, Patrick; Tilouine, Jacques Bernstein-Gelfand-Gelfand complexes and cohomology of nilpotent groups over $\Bbb Z\sb {(p)}$ for representations with $p$-small weights. Cohomology of Siegel varieties. Astérisque No. 280 (2002), 97–135.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement